# SDR FDEA201409232741

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 54,443 hours, 35,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR EMER LIGHT INOPERATIVE.  PERFORMED POWER SUPPLY TEST AMM.  OPERATIONS CHECKED GOOD.
